# SDR HEEA107351

- Difficulty date: July 22, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- Engine: Ge CT72A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CT72A
- Part serial: GEE343005
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 8,083 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE, NR 1 ENGINE NR AND NG AND MGT WENT HIGH, TORQUE AND NP SHOWED ZERO, REDUCED NR 1 THROTTLE AND PERFORMED CHECKLIST AND SHUT ENGINE DOWN.  ROTOR RPM WENT TO 107 FOR 10 SECONDS.  INSPECTED ENGINE AND REPLACED YELLOW ENGINE HARNESS AND ECU.
